# SDR JJBA20161018020

- Difficulty date: October 18, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 27,217 hours, 16,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING CENTER EMERGENCY EXIT LIGHT IS INOPERATIVE.   CHARGED THE BATTERY.  OPS CHECK GOOD.
